Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
  Users Online: 505 Home Print this page Email this page Small font sizeDefault font sizeIncrease font size  
CASE REPORT
Year : 2015  |  Volume : 5  |  Issue : 1  |  Page : 68-69

Lichenoid drug eruption due to imatinib mesylate


Department of Dermatology, Christian Medical College, Ludhiana, Punjab, India

Correspondence Address:
Anuradha Bhatia
Department of Dermatology, Christian Medical College, Ludhiana, Punjab
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2229-516X.149253

Rights and Permissions

Imatinib mesylate is a selective tyrosinase kinase inhibitor which has revolutionized the treatment of chronic myeloid leukemia. It is also used in gastrointestinal stromal tumors and dermatofibrosarcoma protruberans. Cutaneous adverse reactions are the most common nonhematological side effects secondary to imatinib. Nonlichenoid reactions are common, while lichenoid reactions are rare. We report a case of lichenoid drug eruption due to imatinib. As the indications and use of imatinib are increasing, the incidences of adverse effects, including cutaneous ones, are likely to increase. Some of the reactions may be severe enough to warrant discontinuation of the drug. The physicians should be aware of this morphological entity, which is usually benign and does not warrant withdrawal of the drug.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1665    
    Printed49    
    Emailed0    
    PDF Downloaded215    
    Comments [Add]    
    Cited by others 2    

Recommend this journal